Hi everyone, I believe (infact I know) my Penis to have shrunk an inch flaccid size. I am normally 5.5 inches (14cm) but ever since friday morning at college I've noticed my wang had gotten a lot smaller than it normally was, I put it down to the cold weather but it didn't go away the whole day, so I decided to measure when I got just incase it was in my head, and to my amazement it measured a measley 4.5 inches :frown1:. And not only that the girth has gotten frightently smaller too, infact the lack of girth would be more noticeble than the reduction in length. I would know this because I'm a bit obessional (like we all are) about measuring my penis, almost every other day (since I'm still growing) and it has NEVER come anything less than 5 inches in it's flaccid state. Just a bit of background here, I am on this hairloss drug called Propecia (finasteride 1mg; a hormone inhibitor, have been on it for 11 days). I am aware of the side affects, mainly loss of libido, sperm reduction, tits etc. However I was told all these were very rare, (occuring in only 2-3% of users), I didn't really care about having one or two of them, like loss of libido, but under any circumstances, DO NOT SHRINK MY DICK. I know my willy hasn't actually shrunken in theory, but there's no blood in it. The back of my cock feels extremely flat, especially just where the dick and testicles meet. I walk around all day trying to stretch my penis just to try and get it back to normal size, but it remains skinny.:frown1: I've been masturbating quite a lot recently (like twice a day), and so perhaps in combination with finasteride, this could be the reason why this has occured. I spoke to my dad about and he laughed at the idea and he said it was all in my head, but honestly I know my dick well and it has never been ever like this. Please help, is there anything I can do? L'arginine or something?